# SDR VTZA990145

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Open
- Location: Gpu
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7436 - ORF-IAD - DURING CLIMB, AIRCRAFT RETURNED TO ORF DUE TO GPE ACCESS PANEL UNSECURE.  MAINTENANCE INSPECTED GPU ACCESS DOOR.  NO DEFECTS NOTED.  DOOR LATCHED PROPERLY.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
